MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY EIGHT WIRE BASKET; LQR DISLODGER, STONE, BILIARY

WILSON-COOK MEDICAL INC MEMORY EIGHT WIRE BASKET; LQR DISLODGER, STONE, BILIARY
Model Number G21538
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During stone extraction in the common bile duct, the physician used a cook memory eight wire basket.It was reported that one of the basket wires fell off from the tip of the basket.A photo of the device with a broken (remained attached) basket wire was provided.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Continued e1 country: hong kong hk e1 phone: (b)(6).Investigation evaluation: a product evaluation was performed only by the pictures provided with this report because the product said to be involved was not provided to cook for evaluation.A photo of the lot number was not provided.Our evaluation of the photos provided confirmed the report.Both of the photos provided show the distal end of the device with the basket advanced.One of the wires appears to have broken at the proximal end and has now bent upwards towards the distal tip.No portion of the basket wire appears to be missing.Additionally, a brown substance was noted at the distal tip of the basket wires.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the photos provided confirmed the report.However, we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all memory eight wire baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.

Brand Name
MEMORY EIGHT WIRE BASKET
Common Device Name
LQR DISLODGER, STONE, BILIARY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston salem NC
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 
3367440157
MDR Report Key21304942
Report Number1037905-2025-00095
Device Sequence Number18361926
Product Code LQR
UDI-Device Identifier00827002215382
UDI-Public(01)00827002215382(17)270209(10)W4810110
Combination Product (Y/N)N
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21538
Device Catalogue NumberMB5-2X4-8
Device Lot NumberW4810110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS JF260V SCOPE
Patient SexUnknown